MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH NCB®, FEMUR PLATE, RIGHT, 13 HOLES, 324 MM; NCB PLATING SYSTEM

ZIMMER SWITZERLAND MANUFACTURING GMBH NCB®, FEMUR PLATE, RIGHT, 13 HOLES, 324 MM; NCB PLATING SYSTEM
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer did not receive x-rays, or other source documents for review.The manufacturer did not receive the device for investigation.As no lot number was provided, the device history records could not be reviewed.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
It was reported, that: there was a revision due to implant breakage.Patient outcome - revision due to implant fracture.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: a1, a3, b4, b5, g3, h1, h2, h6, h10 as no product nor photos of the product were returned, visual and dimensional evaluations could not be performed.Review of the device history records could not be performed due to missing lot number.The device is used for treatment.Due to significant lack of information a detailed investigation could not be performed, nevertheless based on the given information there is no indication of a nonconformance or complaint out of box (coob).A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NCB®, FEMUR PLATE, RIGHT, 13 HOLES, 324 MM
Common Device Name
NCB PLATING SYSTEM
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14140001
Report Number0009613350-2022-00242
Device Sequence Number15030529
Product Code HRS
UDI-Device Identifier00889024297388
UDI-Public00889024297388
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K042695
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number02.03260.013
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2022
Supplement Date Received by Manufacturer07/14/2022
Initial Report FDA Received Date04/19/2022
Supplement Report FDA Received Date07/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale